Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 172, NWS St. Louis, MO

July 28, 2009Cole County, Missouri

NWS St. Louis, MO issued this river flood warning at Jul 28, 2009, 7:59 PM CDT for Cole County, Missouri. It took effect at Jul 29, 2009, 12:36 PM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jul 28, 2009, 7:59 PM CDT (00:59 UTC)
In effect from
Jul 29, 2009, 12:36 PM CDT
Expired
Jul 30, 2009, 12:07 PM CDT
In force
24 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Cole County, MO

The radar

The St Louis radar (KLSX), 141 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7). The gauge peaked at 18.50 ft at Jul 29, 2009, 10:00 PM CDT.

actionminormoderate102007/2907/3007/31
Action stage
13 ft
Minor stage
17 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 290100
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
759 PM CDT TUE JUL 28 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF UP TO ONE INCH OF PRECIPITATION 
RECEIVED ACROSS THE UPSTREAM BASIN OVER THE PAST 12 HOURS...WITH AN 
ADDITIONAL ONE TENTH TO ONE QUARTER OF AN INCH OF PRECIPITATION 
EXPECTED DURING THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-300059-
/O.NEW.KLSX.FL.W.0172.090729T1612Z-090731T1503Z/
/JCMM7.1.ER.090729T1612Z.090730T0600Z.090730T1503Z.NO/
759 PM CDT TUE JUL 28 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* FROM WEDNESDAY MORNING TO FRIDAY MORNING.
* AT  7:30 PM TUESDAY THE STAGE WAS 2.1 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 21.8 FEET BY EARLY THURSDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY LATE THURSDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   07/29  07/30  07/31  08/01  08/02

MOREAU RIVER
  JEFFERSON CITY   17    2.11      13.7   19.8    4.5    2.6    2.1
4 follow-up statements
000 
WGUS83 KLSX 291420
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
920 AM CDT WED JUL 29 2009

..THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
 
  
       THE MOREAU RIVER NEAR ...JEFFERSON CITY  


PRECAUTIONARY/PREPAREDNESS ACTIONS...


.THIS FLOOD WARNING IS A RESULT OF AROUND 0.50 INCHES OF RAIN IN THE 
PAST 24 HOURS AND LITTLE ADDIONAL RAINFALL IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


&&

MOC051-301420-
/O.EXT.KLSX.FL.W.0172.090730T0000Z-090731T0000Z/
/JCMM7.1.ER.090730T0000Z.090730T0000Z.090730T0000Z.NO/
920 AM CDT WED JUL 29 2009

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL LATER TONIGHT.
* AT 8:30 AM WEDNESDAY THE STAGE WAS 12.4 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL RISE NEAR FLOOD STAGE THIS EVENING.
* IMPACT...AT 17.0 FEET MINOR FLOODING BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   07/30  07/31  08/01  08/02  08/03

MOREAU RIVER
  JEFFERSON CITY   17   12.44      11.0    3.2    2.2    1.9    1.8
000 
WGUS83 KLSX 291702
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1202 PM CDT WED JUL 29 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
     THE MOREAU RIVER NEAR ...JEFFERSON CITY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 0.50 INCHES OF RAIN IN THE 
PAST 24 HOURS AND NO ADDITIONAL RAIN IN THE NEXT 24 HOURS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-301702-
/O.EXT.KLSX.FL.W.0172.090729T1736Z-090730T1915Z/
/JCMM7.1.ER.090729T1736Z.090729T1800Z.090729T1915Z.NO/
1202 PM CDT WED JUL 29 2009

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL LATER THIS EVENING.
* AT 11:30 AM WEDNESDAY THE STAGE WAS 15.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 17.4 FEET THIS AFTERNOON
  AND FALL BELOW FLOOD STAGE LATER THIS AFTERNOON.
* IMPACT...AT 17.0 FEET...MINOR FLOODING BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   07/30  07/31  08/01  08/02  08/03

MOREAU RIVER
  JEFFERSON CITY   17   15.84       6.8    2.9    2.2    1.9    1.8
000 
WGUS83 KLSX 300037
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
737 PM CDT WED JUL 29 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  MOREAU RIVER NEAR JEFFERSON CITY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF AROUND TWO INCHES OF PRECIPITATION THE 
PAST 24 HOURS AND LESS THAN ONE QUARTER INCH OF ADDITIONAL PRECIPITATION 
FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE FOLLOW 
UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-310037-
/O.EXT.KLSX.FL.W.0172.000000T0000Z-090731T0827Z/
/JCMM7.1.ER.090729T1837Z.090730T0300Z.090730T0827Z.NO/
737 PM CDT WED JUL 29 2009

...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL LATE THURSDAY NIGHT.
* AT  6:30 PM WEDNESDAY THE STAGE WAS 18.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.6 FEET BY 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   07/30  07/31  08/01  08/02  08/03

MOREAU RIVER
  JEFFERSON CITY   17   18.22       3.3    2.2    1.9    1.8
000 
WGUS83 KLSX 301707
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1207 PM CDT THU JUL 30 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-301737-
/O.CAN.KLSX.FL.W.0172.000000T0000Z-090731T0827Z/
/JCMM7.1.ER.090729T1837Z.090730T0515Z.090730T0650Z.NO/
1207 PM CDT THU JUL 30 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 11:30 AM THURSDAY THE STAGE WAS 6.0 FEET. 
* FELL BELOW FLOOD STAGE AT  1:50 AM THURSDAY.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 2.9 FEET BY FRIDAY.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   07/31  08/01  08/02  08/03  08/04

MOREAU RIVER
  JEFFERSON CITY   17    6.00       2.9    2.2    1.9    1.8    1.8

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 28, 6:43 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jul 28, 6:43 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
643 PM CDT TUE JUL 28 2009

.DISCUSSION...
/237 PM CDT TUE JUL 28 2009/
CDFNT DRAPPED THRU CNTL IL AND INTO NERN MO WILL CONTINUE TO
SLOWLY DRIFT SEWD TNGT. NUMEROUS OUTFLOW BNDYS WILL CONTINUE TO
MERGE THIS EVE PRODUCING DIFFICULTIES IN TIMING AND FINDING A GOOD
FOCUS FOR STORMS. A SECONDARY CDFNT IS SETTELED ACRS NRN MO/SRN IA
REGION. THIS CDFNT WILL HELP PUSH TSRA SWD THRU THE CWA TNGT.

ANOTHER CDFNT WILL PUSH THRU THE AREA ON THURS AND WILL BRING TSRA
TO THE REGION. MDLS ARE IN FAIRLY GOOD AGREEMENT. HOWEVER...THE
NAM WAS THE FASTEST WITH REGARD TO TIMING. THE LOCAL WRF AND 12Z
GFS AGREED WELL WITH TIMING AND PLACEMENT OF PRECIP AND TRENDED
TWD THESE MDLS. BEHIND THIS FNT...HIGH PRESSURE BUILDS INTO THE
REGION ALLOWING DRY AND COOL CONDITIONS TO SETTLE IN FOR A COUPLE
OF DAYS.

AS FOR TEMPS...TRENDED TWD THE COOLER MOS TEMPS. NRN PLAINS HAVE
BEEN STRUGGLING TO GET ABOVE THE MID 70S BEHIND THE CDNFT.
THEREFORE...HAVE CONTINUED THE COOL TREND FOR THE REMAINDER OF THE
WEEK.

FOR THE EXTD...DUE TO COMMS PROBLEMS...WE DID NOT RECIEVE THE 12Z
ECMWF. DUE TO THE LACK OF THE LATEST ECMWF AND LOW CONFIDENCE WITH
THE GFS SOLNS...FEW CHANGES WERE MADE TO THE PREV FCST. ONE
FEATURE THE 28/00Z ECMWF AND 12Z GFS AGREE ON ARE PLACING A CDFNT
ACRS THE NRN PORTIONS OF THE CWA. AMOUNT OF FORCING ASSOC WITH THE
FNT IS UNCERTAIN...BUT BELIEVE THERE IS AT LEAST A CHC OF TSRA
ACRS NERN MO SAT NGT. THE MAIN S/W SHUD BE JUST E OF THE CWA BY
MIDDAY SUN. SUBSIDENCE BEHIND THE S/W SHUD HELP SUPPRESS CHC OF
TSRA DURING THE DAY ON SUN. TEMPS SHUD BEGIN TO REBOUND FRI AND
REACH THE MID 80S BY SAT. SOME UNCERTAINTY REMAINS DUE TO AMNT OF
CLD COVER.

TILLY

&&

.AVIATION...
/637 PM CDT TUE JUL 28 2009/

FOR THE 00Z TAFS...
AREA OF STRATIFORM RAIN WILL CONTINUE TO SLOWLY MOVE EAST THIS
EVENING WITH MVFR CEILINGS AND VISBYS. CURRENT RADAR TRENDS
SUGGEST THE RAIN WILL CLEAR THE TAF SITES FROM WEST TO EAST BY
06Z. NORTHWEST WIND WILL GRADUALLY SHIFT TO THE NORTHEAST TOMORROW
AS HIGH PRESSURE TRIES TO NOSE ITS WAY ACROSS THE CWA. CEILINGS
WILL IMPROVE LATE TONIGHT...WITH SCT CUMULUS TOMORROW AFTERNOON.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 28, 4:02 PM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
402 PM CDT TUE JUL 28 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-291200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
402 PM CDT TUE JUL 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT. WHILE ORGANIZED OR WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED...THERE MAY BE ISOLATED STRONG OR
SEVERE THUNDERSTORMS. SOME OF THESE THUNDERSTORMS MAY ALSO PRODUCE
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE CHANCE OF THUNDERSTORMS WILL CONTINUE WEDNESDAY AND WEDNESDAY
NIGHT...MAINLY ACROSS SOUTHEASTERN MISSOURI AND SOUTHWESTERN
ILLINOIS.

THUNDERSTORMS ARE LIKELY ACROSS THE REGION THURSDAY AS ANOTHER
COLD FRONT MOVES THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT OBSERVED HAIL...WIND DAMAGE OR FLOODING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TILLY

In the hours before

Local storm report, Jul 28, 3:38 PM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
338 PM CDT TUE JUL 28 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     FLORISSANT              38.80N  90.32W
07/28/2009                   ST. LOUIS          MO   TRAINED SPOTTER

            SMALL TREE BRANCHES DOWN NEAR SHACKELFORD RD AND
            WIETHAUPT R

&&

EVENT NUMBER LSX0900039

SCHWEDLER
Local storm report, Jul 28, 4:38 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
438 PM CDT TUE JUL 28 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       VERSAILLES              39.88N  90.66W
07/28/2009  E2.00 INCH       BROWN              IL   EMERGENCY MNGR

            A FEW ROADS IN EASTERN VERSAILLES HAVE 1-3 INCHES OF
            STANDING WATER. 2 INCH RAINFALL RECEIVED IN ONE HOUR.

&&

EVENT NUMBER LSX0900040

SCHWEDLER
Local storm report, Jul 28, 4:48 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
448 PM CDT TUE JUL 28 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0443 PM     FLOOD            5 E LATHAM              38.56N  92.59W
07/28/2009                   MONITEAU           MO   TRAINED SPOTTER

            ABOUT 6-8 INCHES OF WATER OVER STRAWBERRY RD NEAR ALLEE
            RD.

&&

EVENT NUMBER LSX0900041

SCHWEDLER
Local storm report, Jul 28, 5:06 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
506 PM CDT TUE JUL 28 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      1 W HIGH POINT          38.48N  92.60W
07/28/2009                   MONITEAU           MO   LAW ENFORCEMENT

            HWY C IS COMPLETEY COVERED WITH WATER BETWEEN THE NORTH
            AND SOUTH BRANCHES OF HWY CC.

&&

EVENT NUMBER LSX0900042

SCHWEDLER
Local storm report, Jul 28, 5:46 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
546 PM CDT TUE JUL 28 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      3 SSW MCGIRK            38.58N  92.50W
07/28/2009                   MONITEAU           MO   TRAINED SPOTTER

            SMALL STREAM FLOODING REPORTED IN THE AREA. 3 INCHES
            RAINFALL RECEIVED IN LAST TWO HOURS.

&&

EVENT NUMBER LSX0900043

SCHWEDLER
Local storm report, Jul 28, 6:01 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
601 PM CDT TUE JUL 28 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     1 SE CALIFORNIA         38.62N  92.55W
07/28/2009                   MONITEAU           MO   EMERGENCY MNGR

            TOP SNAPPED OFF OF TREE...DAMAGED PORTION IS 12 INCHES
            IN DIAMETER

&&

EVENT NUMBER LSX0900044

JP

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.